# SDR FDEA201901040019

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,606 hours, 24,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2081
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR GIRT BAR STAYED ENGAGED. L1 DOOR ASSIST BOTTLE BLEW. SLIDE PARTIALLT DEPLOYED. AMM: 25-66-01-4. REMOVED AND REPLACED L1 DOOR SLIDE/RAFT, REF AMM 25-66-01-4. OK FOR SERVICE. REMOVED SAFETY PINS INSTALLED AT L-1 DOOR EMERGENCY POWER RESERVOIR. A/C OK FOR SERVICE. MEL CLEARED AND PLACARD REMOVED. PART:EVACUATION SLIDE/RAFT.
